# SDR UALA2009011200107

- Difficulty date: January 9, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Collar
- Condition: Broken
- Location: L2 Med
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 MED BODY TORQUE TUBE LOCKING COLLAR BROKEN.  INSTALLED NEW HOLD-OPEN COLLAR.
